# SDR R61A201910161108

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 12,799 hours, 8,693 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 10014566
- Part serial: 2014070017
- Condition: Failed
- Location: Zone 500
- Part time: 12,799 hours, 8,693 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCV 1 WOULD NOT OPEN IN FLIGHT. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R PACK FLOW CONTROL VALVE IAW AMM 21-51-01. NO DEFECTS NOTED.
